# SDR FDEA201405201089

- Difficulty date: May 20, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 60,851 hours, 13,995 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: ACA73325
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR FOUR FWD HINGE PIN LOBE HOLES FOUND ELONGATED.  REWORKED AND FOUND WITHIN LIMITS IAW CMM 52-34-04 PARAGRAPH 2Y REVISION 78 AND EA1-5230-T0308187 PART1 STEP 1.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REVISION 121.
